Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a Registered Nurse Practitioner (R.N.P.) concerning a 14 year old female student who on 12-JAN-2007 was vaccinated IM in her left deltoid with a first dose of Gardasil, lot# 655619/1427F. Concomitant therapy included ADDERALL TABLETS, STRATTERA, PROZAC, montelukast sodium, bupropion, "exofendadine", ranitidine and minocycline. Of note, the patient was switching from CONCERTA to ADDERALL. On 20-FEB-2007 the patient developed arthralgias in hips, ankles, and hands. Patient saw pediatrician. It was reported that the events persisted as of 09-MAR-2007. On 16-MAR-2007 the patient''s mother reported, the events resolved. The outcome was unknown. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166